Alert archive / Montana / Tornado Warnings in 2009
Tornado Warning 13, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at Jul 6, 2009, 10:43 PM MDT for Dawson County, McCone County, Montana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2009, 10:43 PM MDT (04:43 UTC)
- Expired
- Jul 6, 2009, 11:04 PM MDT
- In force
- 21 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Dawson County, MT, McCone County, MT
The radar
The Glasgow radar (KGGW), 143 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:23 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KGGW 070443 TORGGW MTC021-055-070515- /O.NEW.KGGW.TO.W.0013.090707T0443Z-090707T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GLASGOW MT 1043 PM MDT MON JUL 6 2009 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA... WESTERN DAWSON COUNTY IN NORTHEAST MONTANA... * UNTIL 1115 PM MDT. * AT 1042 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF BLOOMFIELD...OR 15 MILES EAST OF CIRCLE...MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE... BLOOMFIELD PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4751 10488 4728 10488 4727 10549 4748 10549 TIME...MOT...LOC 0443Z 268DEG 35KT 4737 10527 $$ ZIMMERMAN WEATHER.GOV/GLASGOW
1 follow-up statement
000 WWUS55 KGGW 070504 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1104 PM MDT MON JUL 6 2009 MTC021-055-070513- /O.CAN.KGGW.TO.W.0013.000000T0000Z-090707T0515Z/ MCCONE-DAWSON- 1104 PM MDT MON JUL 6 2009 ...THE TORNADO WARNING FOR WESTERN DAWSON AND SOUTHEASTERN MCCONE COUNTIES IS CANCELLED... AT 1103 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4751 10488 4728 10488 4727 10549 4748 10549 TIME...MOT...LOC 0503Z 268DEG 35KT 4737 10498 $$ ZIMMERMAN WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jul 6, 10:22 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 6, 10:22 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 1022 PM MDT MON JUL 6 2009 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... A POTENT COLD FRONT MOVING EAST ACROSS THE REGION HAS PRODUCED A SOLID LINE OF THUNDERSTORMS STRETCHING NORTH-SOUTH ACROSS THE ENTIRE CWA THIS EVENING. THESE STORMS HAVE PRODUCED HEAVY LIGHTNING..HEAVY RAIN...AND STRONG WINDS IN EXCESS 70 MPH. IN ADDITION THERE HAVE BEEN A FEW SIGHTING OF FUNNEL CLOUDS. THUNDERSTORMS WILL PROGRESS INTO NORTH DAKOTA SOMETIME AFTER MIDNIGHT. DOPPLER RADAR HAS INDICATED RAIN SHOWERS IN THE WAKE OF THE THUNDERSTORMS WHICH WILL TRAVEL ACROSS THE CWA LATER TONIGHT. STRONG EASTERLY WINDS WILL SHIFT AROUND TO THE NORTHWEST BEHIND THE FRONT...THEN DIMINISH TO MODERATE STRENGTH OR LESS TONIGHT. UPDATED POP/WX GRIDS BASED ON RADAR TRENDS AND OBSERVATIONS. WIND BEHIND THE LINE OF THUNDERSTORMS WILL DIMINISH TO BELOW 20 MPH SO THE LAKE WIND ADVISORY WAS ALLOWED TO EXPIRE. SCT PREVIOUS DISCUSSION... POTENT SHORTWAVE AND COLD FRONT PUSHING INTO WESTERN MONTANA THIS AFTERNOON WITH THUNDERSTORMS ALREADY DEVELOPING ALONG THE ROCKY MOUNTAIN FRONT. FRONT WILL PUSH THROUGH CENTRAL AND EASTERN MONTANA DURING THE AFTERNOON AND EVENING...WITH THUNDERSTORMS POTENTIALLY DEVELOPING INTO A SEVERE SQUALL LINE. WINDS EXPECTED TO INCREASE FROM THE EAST AHEAD OF THE FRONT...THEN TURN WEST WITH THE FRONTAL PASSAGE. WILL CONTINUE LAKE WIND ADVISORY THROUGH THE EVENING BEFORE WINDS DIMINISH LATE TONIGHT. FRONT MOVES INTO NORTH DAKOTA BY MORNING AS UPPER LOW PUSHES INTO WESTERN CANADA. CYCLONIC FLOW ALOFT WILL BRING A FEW MORE SHORTWAVES ACROSS MONTANA...WHERE LINGERING MOIST AND UNSTABLE AIRMASS WILL CONTINUE THE THREAT FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. EBERT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... A VIGOROUS JET STREAK RACES OVER NORTHEAST MONTANA WEDNESDAY NIGHT. THIS SHOULD GENERATE THUNDERSTORMS ACROSS THE AREA...SOME OF WHICH COULD BE SEVERE IN THE EVENING. THE UPPER FLOW FLATTENS IN THE WAKE OF THE ASSOCIATED SHORTWAVE TROUGH THURSDAY. HOWEVER...WEAK IMPULSES PROPAGATE THROUGH THE STEERING FLOW BRINING PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS. MEANWHILE...A SHORTWAVE TROUGH ROTATES SOUTHEASTWARD FROM THE WESTERN CANADIAN ARCTIC TO SOUTH CENTRAL CANADA BY FRIDAY. THE NET RESULT WILL BE MILD DAYS...COOL NIGHTS...AND DRY CONDITIONS THROUGH THE WEEKEND. A PACIFIC TROUGH SLOWLY DRIFTS INTO THE PACIFIC NORTHWEST EARLY NEXT WEEK BRINING ANOTHER CHANCE OF THUNDERSTORMS. MEDIUM RANGE MODEL GUIDANCE DEMONSTRATES HIGHER THAN AVERAGE CONFIDENCE THROUGH THE EXTENDED PERIOD WITH THE ECMWF FAVORED BY THE PMDEPD ISSUED BY HPC. VERY FEW CHANGES WERE MADE TO THE INHERITED FORECAST AS IT HANDLES THE EXPECTED SCENARIO WELL. AJZ PREVIOUS LONG TERM DISCUSSION... UPPER TROUGH MOVES THROUGH EASTERN MONTANA WEDNESDAY NIGHT WITH A GOOD CHANCE OF THUNDERSTORMS...ESPECIALLY IN THE EVENING. THE PATTERN BECOMES NEARLY ZONAL ON THURSDAY WITH WEAK WEAK SHORTWAVE IN THE FLOW ORIGINATED FROM A 500MB LOW SITTING OFF SHORE OF WA/OR. THIS PATTERN LASTS THROUGH FRIDAY NIGHT WITH SLIGHT CHANCE OF THUNDERSTORMS AT TIMES. BY SATURDAY AND SUNDAY...RIDGING DEVELOPS WITH DRIER PATTERN SETTLING IN FOR A COUPLE OF DAYS. LATE IN THE WEEKEND...BOTH THE GFS AND ECMWF BRING THE UPPER LOW OFF THE WA/OR COAST INLAND. THIS COULD BRING A CHANCE OF PRECIP INTO THE FORECAST AREA NEXT MONDAY. && .AVIATION... CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING AND OVERNIGHT AS THUNDERSTORMS RACE ACROSS THE REGION. ANY THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS IN EXCESS OF 50KT...LARGE HAIL...AND HEAVY RAIN. VFR CONDITIONS WILL PREVAIL FOR THE MAJORITY OF THE TIME...BUT MVFR CONDITIONS ARE EXPECTED IN THUNDERSTORMS WITH TEMPORARY IFR CONDITIONS IN HEAVY RAIN. THERE IS A POTENTIAL FOR A PERIOD OF MVFR STRATUS BEHIND THE THUNDERSTORMS EARLY TOMORROW MORNING BEFORE CONDITIONS RAPIDLY IMPROVE AFTER 12Z. THE OVERALL WIND WILL BE OUT OF THE EAST AT 10 TO 20KT...20 TO 25KT AT KGGW...BEFORE SHIFTING TO THE NORTHWEST AROUND 10KT TUESDAY MORNING. AJZ && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 6, 3:34 AM MDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 334 AM MDT MON JUL 6 2009 MTZ016>027-059>062-070900- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 334 AM MDT MON JUL 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM 9 AM THIS MORNING UNTIL 10 PM THIS EVENING FOR EAST WINDS 15 TO 30 MPH. THUNDERSTORMS ARE LIKELY TONIGHT AS A STRONG COLD FRONT SWEEPS ACROSS NORTHEAST MONTANA. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COLD FRONT MOVING OVER THE AREA WEDNESDAY WILL CREATE A CHANCE FOR THUNDERSTORMS THAT MAY BECOME SEVERE DURING THE LATE AFTERNOON AND EARLY EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 6, 8:04 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
804 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 9 S ZORTMAN 47.79N 108.53W
07/06/2009 E50.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
THE INTERIOR WINDOW.
0735 PM TSTM WND GST 13 ENE ZORTMAN 47.99N 108.27W
07/06/2009 E60.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.
0750 PM TSTM WND GST 29 NW SAND SPRINGS 47.40N 107.92W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
RAIN WAS FALLING.
&&
ASCHNETZLocal storm report, Jul 6, 8:24 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
824 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 9 S ZORTMAN 47.79N 108.53W
07/06/2009 E50.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
THE INTERIOR WINDOW.
0735 PM TSTM WND GST 13 ENE ZORTMAN 47.99N 108.27W
07/06/2009 E60.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.
0735 PM TSTM WND GST 15 WNW SAND SPRINGS 47.18N 107.78W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS CAUSED SEVERAL SMALL TREE LIMBS TO FALL.
0750 PM TSTM WND GST 29 NW SAND SPRINGS 47.40N 107.92W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
RAIN WAS FALLING.
0810 PM TSTM WND GST 3 SE MOSBY 46.96N 107.84W
07/06/2009 E60.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE ESTIMATED TO BE BETWEEN 50 AND 60 MPH.
&&
ASCHNETZLocal storm report, Jul 6, 8:28 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
828 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 9 S ZORTMAN 47.79N 108.53W
07/06/2009 E50.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
THE INTERIOR WINDOW.
0735 PM TSTM WND GST 13 ENE ZORTMAN 47.99N 108.27W
07/06/2009 E60.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.
0735 PM TSTM WND GST 15 WNW SAND SPRINGS 47.18N 107.78W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS CAUSED SEVERAL SMALL TREE LIMBS TO FALL.
0750 PM TSTM WND GST 29 NW SAND SPRINGS 47.40N 107.92W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
RAIN WAS FALLING.
0810 PM TSTM WND GST 3 SE MOSBY 46.96N 107.84W
07/06/2009 E60.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE ESTIMATED TO BE BETWEEN 50 AND 60 MPH.
0815 PM FUNNEL CLOUD 10 S DODSON 48.25N 108.24W
07/06/2009 PHILLIPS MT TRAINED SPOTTER
FUNNEL CLOUD SPOTTED BETWEEN 10 MILES SOUTH OF DOSON AND
WAGNER. WINDS WERE 60 TO 70 MPH.
&&
ASCHNETZLocal storm report, Jul 6, 9:14 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
914 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 17 SW JORDAN 47.15N 107.16W
07/06/2009 E70.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS ARE ESTIMATED BETWEEN 60 AND 70 MPH.
0847 PM TSTM WND GST JORDAN 47.32N 106.91W
07/06/2009 E70.00 MPH GARFIELD MT ASOS
PEAK WIND WAS 71 MPH.
0855 PM TSTM WND DMG 9 W SACO 48.46N 107.54W
07/06/2009 PHILLIPS MT TRAINED SPOTTER
POWER WENT OUT AROUND SACO.
0855 PM TSTM WND GST WHITEWATER 48.76N 107.63W
07/06/2009 E60 MPH PHILLIPS MT TRAINED SPOTTER
HEAVY RAIN AND STRONG WINDS NEAR 60 MPH.
&&
ASCHNETZLocal storm report, Jul 6, 10:15 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1015 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 7 E HINSDALE 48.39N 106.93W
07/06/2009 E70.00 MPH VALLEY MT PUBLIC
STRIATIONS OF THE CLOUD WERE VISIBLE WITH PENNY SIZED
HAIL. STRONG WINDS AROUND 60 TO 70 MPH PUSHED A CAR
ACROSS THE ROAD AROUND MILE MARKER 518 ON HIGHWAY 2.
1005 PM TORNADO NASHUA 48.13N 106.36W
07/06/2009 VALLEY MT NWS EMPLOYEE
TORNADO SPOTTED ON GROUND JUST EAST OF NASHUA. WINDS WERE
ESTIMATED TO BE 35 TO 40 MPH.
&&
ASCHNETZThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:40 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Petroleum, Phillips, Valley | 65 min |
| Jul 6, 7:57 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 63 min |
| Jul 6, 8:03 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 57 min |
| Jul 6, 8:21 PM MDT | Tornado Warning | GGW | Phillips | 24 min |
| Jul 6, 8:43 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Phillips, Valley | 62 min |
| Jul 6, 8:57 PM MDT | Tornado Warning | GGW | Phillips, Valley | 48 min |
| Jul 6, 9:36 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Prairie, Roosevelt, Valley | 54 min |
| Jul 6, 9:44 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 61 min |
| Jul 6, 10:11 PM MDT | Tornado Warning | GGW | Roosevelt, Valley | 34 min |
| Jul 6, 10:16 PM MDT | Tornado Warning | GGW | Dawson, McCone | 29 min |
| Jul 6, 10:28 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Prairie, Richland | 47 min |
| Jul 6, 10:43 PM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 62 min |
| Jul 6, 11:15 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Richland, Wibaux | 44 min |
| Jul 7, 1:38 AM MDT | Areal Flood Warning | GGW | Roosevelt | 5 hr |
Nearby
Tornado Warnings in Montana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.